Conservation Laws of the Time-Fractional Zakharov-Kuznetsov-Burgers Equation
Kragujevac Journal of Mathematics, Tome 44 (2020) no. 1, p. 75
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
An important application of Lie group theory of differential equations is applied to study conservation laws of time-fractional Zakharov-Kuznetsov-Burgers (ZKB) equation with Riemann-Liouville and Caputo derivatives. This analysis is based on a modified version of Noether's theorem provided by Ibragimov to construct the conserved vectors of the equation. This is done by non-linearly self-adjointness of the equation which will be stated via a formal Lagrangian in the sequel.
Classification :
34K37 76M60
Keywords: generalized Zakharov-Kuznetsov-Burgers equation, Riemann Liouviile derivative, Caputo fractional derivative, Lie point symmetry, fractional conservation laws
Keywords: generalized Zakharov-Kuznetsov-Burgers equation, Riemann Liouviile derivative, Caputo fractional derivative, Lie point symmetry, fractional conservation laws
@article{KJM_2020_44_1_a4,
author = {Azadeh Naderifard and S. Reza Hejazi and Elham Dastranj},
title = {Conservation {Laws} of the {Time-Fractional} {Zakharov-Kuznetsov-Burgers} {Equation}},
journal = {Kragujevac Journal of Mathematics},
pages = {75 },
year = {2020},
volume = {44},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2020_44_1_a4/}
}
TY - JOUR AU - Azadeh Naderifard AU - S. Reza Hejazi AU - Elham Dastranj TI - Conservation Laws of the Time-Fractional Zakharov-Kuznetsov-Burgers Equation JO - Kragujevac Journal of Mathematics PY - 2020 SP - 75 VL - 44 IS - 1 UR - http://geodesic.mathdoc.fr/item/KJM_2020_44_1_a4/ LA - en ID - KJM_2020_44_1_a4 ER -
Azadeh Naderifard; S. Reza Hejazi; Elham Dastranj. Conservation Laws of the Time-Fractional Zakharov-Kuznetsov-Burgers Equation. Kragujevac Journal of Mathematics, Tome 44 (2020) no. 1, p. 75 . http://geodesic.mathdoc.fr/item/KJM_2020_44_1_a4/